Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Helton

Veteran Member
  • Total Reviews

    0
  • Content Count

    126
  • Joined

  • Last visited

Community Reputation

17 Neutral

3 Followers

About Helton

  • Rank
    Member

Recent Profile Visitors

3315 profile views
  1. Have you tried using Retin A after the tane? From what I have read, people need to be on Retin A after tane in order to keep the skin clear for long term
  2. If your skin is oily/normal on its own, then really try to skip the lotion/cream. Acne forms when the pores are clogged already, and the body is trying to extract themselves, why add extra burden? Good luck!
  3. Hey Accutane buddy! It's been a while! Great to see everything's going well with u! Just a bit update to u if u r interested, haha! I am doing great here! Skin really cleared up. I literally don't even know what's benzoyl peroxide anymore, haha!!! It's awesome! I just got bumped up to 80 mg a day for this month, lost track of the months already... but I think I started at the same time as u I got a bit break out on my cheeks when I started to take 80mg initially, but nothing seriously, j
  4. Yaya Update time! This month is 40 mg! Notes 40mg: I went back to the derm and got my blood work checked and everything was fine. It was such a hassle though, they drew TWO tubes of my blood... I was like is that even necessary... they probably only needed a drop of my blood or something. Anyways, he and I agreed on going up to 60mg since my nose went NUTS and the blackheads were increasing in an unbearable amount, so I wanted to go higher to get rid of them. So when I went to the pharma
  5. I skipped a semester in COLLEGE cause I was in a depressed mode, and acne was one of the main concern I had. Just don't let it get to you, drag yourself out of bed every morning and head straight to school, don't even think twice about it.
  6. Notes 20mg: Yaya, on the 6th pack which is the last one for this month! Time really does fly by, it seemed forever to go through this month but fast at the same time! :/ Skin's doing OK, no more random break out on face/neck. However, nose is filled of blackheads now, it feels like sandpaper to touch around my nose... it's so gross... But I will stick to what I am doing, just wash and avoid applying too much stuff on my face. I might use my 8% AHA toner this Friday so I can make the blackhe
  7. Haha, I like your derm! Has she ever recommend any products, like cleanser, sunblock etc to use?
  8. There's nothing really can be done for the redness except AHA and retin a since they both increase the speed of skin renewals, I don't recommend using them on a large area while on Accutane though. It's not that big of a difference using retin a anyways, you can do with or without it~ I only use it to make the pimples go away quicker, not for the marks. And isn't hydrocorison cream a steroid? Be careful when using it! It thins out the skin in the long run~ If your skin isn't really really dry
  9. Hey Accutane Buddy! How have you been? Have you tried taking fish oil with the pills yet? I stopped taking my pill with olive oil, only with fish oil pill now~ ( The olive oil was too much work! I need to pour it on the spoon and all that... I am too lazyyyy, haha!!! Would be better if it were in pill form though... ) I haven't experienced any dry eyes so far on my course .( In fact the only things that I am experiencing are some random break outs, and dry lips, ) Maybe the fish oil play
  10. There's nothing really can be done for the redness except AHA and retin a since they both increase the speed of skin renewals, I don't recommend using them on a large area while on Accutane though. It's not that big of a difference using retin a anyways, you can do with or without it~ I only use it to make the pimples go away quicker, not for the marks. And isn't hydrocorison cream a steroid? Be careful when using it! It thins out the skin in the long run~ If your skin isn't really really dry
  11. Bandaid, or just tape a big piece of white cloth on ur face, and then tell them you fell down the stairs, haha! Nothing you can do about them really... even make up can't hide scabs, the texture would be off.
  12. "Oh fuck" That's what I said right when I saw this photo, haha! I hope you will recover soon! * This is not related to laser But I want to know if you have any opinions about dermabrasion? Like the real one, not the micro one. What do you think of it compared to laser like Fraxel Repair?
  13. Hey Accutane Buddy! How have you been? Have you tried taking fish oil with the pills yet? I stopped taking my pill with olive oil, only with fish oil pill now~ ( The olive oil was too much work! I need to pour it on the spoon and all that... I am too lazyyyy, haha!!! Would be better if it were in pill form though... ) I haven't experienced any dry eyes so far on my course .( In fact the only things that I am experiencing are some random break outs, and dry lips, ) Maybe the fish oil play
  14. A mini update- some random thoughts about moisturizers and Accutane Skin's doing fine, I noticed a lot of dry skin flakes on my problematic areas and no where else. Such as around nose, chin, and cheeks, only the areas where I broke out. Logically, I should apply moisturizer on them to stop the hideous flakes right? But here's what got me thinking. Accutane is supposed to temporary shrink our oil glands to help with break out, thus the drying effect. So why should I put moisturizer over
  15. There's nothing really can be done for the redness except AHA and retin a since they both increase the speed of skin renewals, I don't recommend using them on a large area while on Accutane though. It's not that big of a difference using retin a anyways, you can do with or without it~ I only use it to make the pimples go away quicker, not for the marks. And isn't hydrocorison cream a steroid? Be careful when using it! It thins out the skin in the long run~ If your skin isn't really really dry
×